# SDR AALA20060635

- Difficulty date: August 31, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 34H INOPERATIVE.  SECURED LOOSE PLUG ON SEAT 34H FOR INOPERATIVE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
